# SDR YYFA20130825001

- Difficulty date: August 25, 2013
- Submitted: August 25, 2013
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 41,495 hours, 41,737 cycles
- System (JASC): 2300 · Communications System
- Part: Headphones
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O HEADPHONES INAUDIBLE CAN NOT HEAR ATC.
